MathSciNet Relay Station
MathSciNet bibliographic data
MR289451 10.65
Smyth, C. J. On the product of the conjugates outside the unit circle of an algebraic integer. Bull. London Math. Soc. 3 1971 169–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement